# SDR DL73K010449

- Difficulty date: March 18, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 49,559 hours, 37,928 cycles
- Engine time: 32,090 hours, 32,885 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Part time: 32,090 hours, 32,885 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ACRID SMOKE SMELL LIKE BURNING RUBBER EMINATING FROM ROW 3 TO ROW 5 AREA IN CABIN. PASSENGERS COMPLAINED ABOUT SMELL. FLIGHT ATTENDANTS ALSO COMPLAINED OF SMELL WHICH EVENTUALLY WAS DETECTABLE FROM COCKPIT. FOUND OILY SMELL IN COCKPIT FROM APU AIR PERFORMED DUCT BURNOUT
